A member asked:

Can acid reflux or overusing zantac (ranitidine) cause spitting up blood?

A doctor has provided 1 answer
Dr. Robert Killian answered

Specializes in General Practice

This is an emergency. You do realize that don't you? The problem is what is causing the acid reflux. What ever the cause of the acid reflux is getting worse...It is not getting better with zantac (ranitidine). You need immediate medical attention.

Answered Feb 9, 2021

5.2k views

Thank

Related Questions

A member asked:

Can you take both Prilosec and Zantac (ranitidine) for acid reflux?

5 doctors weighed in across 3 answers

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...